# SDR RAIA950309

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Inoperative
- Location: Rt Te Flap
- Part time: 10,494 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUX - FLT 7210 - THE RT NACELLE FLAP WOULD NOT RETRACT.  MAINTENANCE REPLACED THE NACELLE FLAP ACTUATOR.  (W)
